RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 5, Pages 1012–1015 (Mi dan41040)  

MATHEMATICS

Category characterizations of completions of vector lattices

V. K. Zakharov

Leningrad Institute for Textile and Light Industry

Full text: PDF file (625 kB)

Bibliographic databases:
UDC: 513.88+519.48
Presented: Л. В. Канторович
Received: 06.03.1977

Citation: V. K. Zakharov, “Category characterizations of completions of vector lattices”, Dokl. Akad. Nauk SSSR, 234:5 (1977), 1012–1015

Citation in format AMSBIB
\Bibitem{Zak77}
\by V.~K.~Zakharov
\paper Category characterizations of completions of vector lattices
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 5
\pages 1012--1015
\mathnet{http://mi.mathnet.ru/dan41040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0442638}
\zmath{https://zbmath.org/?q=an:0421.06007}


Linking options:
  • http://mi.mathnet.ru/eng/dan41040
  • http://mi.mathnet.ru/eng/dan/v234/i5/p1012

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020